Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 109, NWS Quad Cities, IA

June 26, 2011Clark County, Scotland County, Missouri; Lee County, Van Buren County, Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 26, 2011, 7:53 PM CDT for Clark County, Scotland County, Missouri; Lee County, Van Buren County, Iowa. It was in force for 67 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2011, 7:53 PM CDT (00:53 UTC)
Expired
Jun 26, 2011, 9:00 PM CDT
In force
67 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lee County, IA, Van Buren County, IA, Clark County, MO, Scotland County, MO

The radar

The Quad Cities radar (KDVN), 154 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 7:55 PM CDTTSTM WND DMGMilton, IATREES DOWN IN TOWN
Jun 26, 7:55 PM CDTTSTM WND GST 60Nne Milton, IASMALL HAIL AND ZERO VISIBILITY IN HEAVY RAINFALL.
Jun 26, 8:00 PM CDTTSTM WND DMGCantril, IATREE DOWN ON HOUSE.
Jun 26, 8:15 PM CDTTSTM WND DMG1 N Keosauqua, IABILLBOARD BLOWN OVER NORTH OF TOWN.
Jun 26, 8:25 PM CDTTSTM WND DMGFarmington, IATREE DOWN ON MOBILE HOME
Jun 26, 8:25 PM CDTHAIL 13 Nne Charlie Heath Mem, IAHAIL ENDED AT 825 PM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 7:12 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.9 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2011-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2011-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-398 J/kg
Mixed-layer LCL
1115 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-37 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

258 
WUUS53 KDVN 270053
SVRDVN
IAC111-177-MOC045-199-270200-
/O.NEW.KDVN.SV.W.0109.110627T0053Z-110627T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
753 PM CDT SUN JUN 26 2011

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLARK COUNTY IN NORTHEAST MISSOURI...
  SCOTLAND COUNTY IN NORTHEAST MISSOURI...
  SOUTHWESTERN LEE COUNTY IN SOUTHEAST IOWA...
  SOUTHERN VAN BUREN COUNTY IN SOUTHEAST IOWA...

* UNTIL 900 PM CDT.

* AT 750 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60
  MPH...AND QUARTER SIZE HAIL.  THIS STORM WAS LOCATED APPROXIMATELY
  NEAR CANTRIL...OR 10 MILES SOUTHWEST OF KEOSAUQUA...AND MOVING EAST
  AT 30 MPH. THIS STORM HAS SLOWED DOWN...BUT CONTINUES TO BE 
  CAPABLE OF PRODUCING HIGH WINDS AND LARGE HAIL. LARGE TREES WERE 
  BLOWN DOWN IN CENTRAL DAVIS COUNTY IOWA WITH THIS STORM.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  GRANGER...BENTONSPORT/VERNON...WYACONDA...LURAY...BONAPARTE...
  CROTON...KAHOKA...DONNELLSON...FRANKLIN...ST. FRANCISVILLE...
  WAYLAND...NEW BOSTON...MONTROSE...ALEXANDRIA AND KEOKUK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4061 9226 4061 9219 4075 9219 4083 9214
      4067 9137 4060 9136 4054 9141 4051 9137
      4045 9138 4040 9137 4036 9145 4028 9150
      4042 9235
TIME...MOT...LOC 0053Z 282DEG 30KT 4062 9205
WIND...HAIL 60MPH 1.00IN

$$

ERVIN
5 follow-up statements
306 
WWUS53 KDVN 270107
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
807 PM CDT SUN JUN 26 2011

IAC111-177-MOC045-199-270200-
/O.CON.KDVN.SV.W.0109.000000T0000Z-110627T0200Z/
VAN BUREN IA-LEE IA-CLARK MO-SCOTLAND MO-
807 PM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SCOTLAND...CLARK...SOUTHWESTERN LEE AND SOUTHERN VAN BUREN
COUNTIES...

AT 803 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
AROUND 60 MPH...AND PING PONG BALL SIZE HAIL.  THIS STORM WAS LOCATED
APPROXIMATELY NEAR MOUNT STERLING...OR 9 MILES SOUTH OF KEOSAUQUA...
MOVING EAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WYACONDA...LURAY...BONAPARTE...CHAMBERSBURG...ASHTON...ANSON...INDIAN
LAKE PARK...FARMINGTON...MEDILL...NEEPER...ATHENS STATE PARK...
CROTON...SHIMEK STATE FOREST...PEAKSVILLE...KAHOKA...PRIMROSE...
REVERE...CLARK CITY...ANTIOCH...DONNELLSON...ARGYLE...VINCENNES...
FRANKLIN...WINCHESTER...CHARLESTON...ST. FRANCISVILLE...WAYLAND...
FROST ISLAND CONSERVATION AREA...NEW BOSTON...SUMMITVILLE...MOOAR...
KEOKUK AIRPORT...MONTROSE...ALEXANDRIA...BLUFF PARK...GALLAND...
KEOKUK AND SANDUSKY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND NORTHEAST
MISSOURI.

&&

LAT...LON 4061 9226 4061 9219 4075 9219 4083 9214
      4067 9137 4060 9136 4054 9141 4051 9137
      4045 9138 4040 9137 4036 9145 4028 9150
      4042 9235
TIME...MOT...LOC 0107Z 282DEG 30KT 4059 9190
WIND...HAIL 60MPH 1.50IN

$$

ERVIN
935 
WWUS53 KDVN 270120
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
820 PM CDT SUN JUN 26 2011

IAC111-177-MOC045-199-270200-
/O.CON.KDVN.SV.W.0109.000000T0000Z-110627T0200Z/
VAN BUREN IA-LEE IA-CLARK MO-SCOTLAND MO-
820 PM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SCOTLAND...CLARK...SOUTHWESTERN LEE AND SOUTHERN VAN BUREN
COUNTIES...

AT 816 PM CDT...TRAINED SPOTTERS AND DOPPLER RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60 MPH...AND
PING PONG BALL SIZE HAIL.  THIS STORM WAS LOCATED APPROXIMATELY NEAR
ANSON...OR 11 MILES NORTHWEST OF KAHOKA...MOVING EAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NEEPER...ATHENS STATE PARK...CROTON...SHIMEK STATE FOREST...
PEAKSVILLE...PRIMROSE...REVERE...CLARK CITY...ANTIOCH...DONNELLSON...
ARGYLE...VINCENNES...FRANKLIN...WINCHESTER...ST. FRANCISVILLE...
CHARLESTON...WAYLAND...FROST ISLAND CONSERVATION AREA...NEW BOSTON...
SUMMITVILLE...MOOAR...KEOKUK AIRPORT...MONTROSE...ALEXANDRIA...BLUFF
PARK...GALLAND...KEOKUK AND SANDUSKY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND NORTHEAST
MISSOURI.

&&

LAT...LON 4052 9221 4057 9209 4081 9205 4067 9137
      4060 9136 4054 9141 4051 9137 4045 9138
      4040 9137 4036 9145 4028 9150 4042 9235
TIME...MOT...LOC 0121Z 282DEG 30KT 4056 9175
WIND...HAIL 60MPH 1.50IN

$$

ERVIN
268 
WWUS53 KDVN 270136
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
836 PM CDT SUN JUN 26 2011

IAC111-177-MOC045-199-270200-
/O.CON.KDVN.SV.W.0109.000000T0000Z-110627T0200Z/
VAN BUREN IA-LEE IA-CLARK MO-SCOTLAND MO-
836 PM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR EASTERN SCOTLAND...CLARK...SOUTHWESTERN LEE AND SOUTHEASTERN VAN
BUREN COUNTIES...

AT 832 PM CDT...TRAINED SPOTTERS AND DOPPLER RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60 MPH...AND
QUARTER SIZE HAIL.  THIS STORM WAS LOCATED APPROXIMATELY NEAR
ARGYLE...OR 9 MILES NORTHEAST OF KAHOKA...MOVING EAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
VINCENNES...WINCHESTER...FRANKLIN...ST. FRANCISVILLE...CHARLESTON...
WAYLAND...FROST ISLAND CONSERVATION AREA...NEW BOSTON...
SUMMITVILLE...MOOAR...KEOKUK AIRPORT...MONTROSE...ALEXANDRIA...BLUFF
PARK...GALLAND...KEOKUK AND SANDUSKY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND NORTHEAST
MISSOURI.

&&

LAT...LON 4039 9214 4051 9207 4057 9200 4078 9188
      4067 9137 4060 9136 4054 9141 4051 9137
      4045 9138 4040 9137 4036 9145 4028 9150
TIME...MOT...LOC 0136Z 282DEG 30KT 4053 9159
WIND...HAIL 60MPH 1.00IN

$$

ERVIN
988 
WWUS53 KDVN 270146
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
846 PM CDT SUN JUN 26 2011

IAC177-270156-
/O.CAN.KDVN.SV.W.0109.000000T0000Z-110627T0200Z/
VAN BUREN IA-
846 PM CDT SUN JUN 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VAN BUREN COUNTY
IS CANCELLED...

THE SEVERE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER 
HAS MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM 
WARNING HAS BEEN CANCELLED.

HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING HEAVY RAIN AND 
FLASH FLOODING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND NORTHEAST
MISSOURI.

LAT...LON 4039 9214 4051 9207 4058 9171 4074 9167
      4067 9137 4060 9136 4054 9141 4051 9137
      4045 9138 4040 9137 4036 9145 4028 9150
TIME...MOT...LOC 0146Z 282DEG 30KT 4051 9148

$$

IAC111-MOC045-199-270200-
/O.CON.KDVN.SV.W.0109.000000T0000Z-110627T0200Z/
LEE IA-CLARK MO-SCOTLAND MO-
846 PM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR EAST CENTRAL SCOTLAND...CLARK AND SOUTHWESTERN LEE COUNTIES...

AT 845 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
AROUND 60 MPH...AND QUARTER SIZE HAIL.  THIS STORM WAS LOCATED
APPROXIMATELY NEAR NEW BOSTON...OR 6 MILES SOUTHWEST OF NAUVOO...
MOVING EAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SUMMITVILLE...MOOAR...KEOKUK AIRPORT...MONTROSE...ALEXANDRIA...BLUFF
PARK...GALLAND...KEOKUK AND SANDUSKY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND NORTHEAST
MISSOURI.

&&

LAT...LON 4039 9214 4051 9207 4058 9171 4074 9167
      4067 9137 4060 9136 4054 9141 4051 9137
      4045 9138 4040 9137 4036 9145 4028 9150
TIME...MOT...LOC 0146Z 282DEG 30KT 4051 9148
WIND...HAIL 60MPH 1.00IN

$$

ERVIN
999 
WWUS53 KDVN 270158
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
858 PM CDT SUN JUN 26 2011

IAC111-MOC045-199-270207-
/O.EXP.KDVN.SV.W.0109.000000T0000Z-110627T0200Z/
LEE IA-CLARK MO-SCOTLAND MO-
858 PM CDT SUN JUN 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL 
SCOTLAND...WESTERN CLARK AND WESTERN LEE COUNTIES WILL EXPIRE AT 900 
PM CDT...

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN CLARK 
COUNTY...AND EASTERN LEE COUNTY THROUGH 930 PM.
THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM
WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND NORTHEAST
MISSOURI.

LAT...LON 4039 9214 4051 9207 4058 9171 4074 9167
      4067 9137 4060 9136 4054 9141 4051 9137
      4045 9138 4040 9137 4036 9145 4028 9150
TIME...MOT...LOC 0157Z 282DEG 30KT 4049 9136

$$

ERVIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 4:49 PM CDT, 3 hours 4 minutes earlier.

Area forecast discussion, Jun 26, 4:49 PM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
449 PM CDT SUN JUN 26 2011

.UPDATE...
STORMS OVER SOUTHERN IOWA HAVE INTENSIFIED...AND ARE TRAINING EAST
OVER IOWA NOW. LOOKING AT CORFIDI VECTORS...THIS SHOULD CONTINUE
TO MOVE EAST...AND GRADUALLY MOVE SOUTHEAST WITH TIME...RIGHT INTO
OUR SATURATED SOUTH. THIS ALONG CARRIES A FLASH FLOOD THREAT...AND
WITH STORMS AGAIN EXPECTED OVERNIGHT INTO MONDAY MORNING...THIS
THREAT WILL CONTINUE THROUGH AROUND 15Z MONDAY. PRODUCTS ISSUED ALREADY.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR DES MOINES-HENRY IA-
     JEFFERSON-KEOKUK-LEE-LOUISA-VAN BUREN-WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR HANCOCK-HENDERSON-
     MCDONOUGH-WARREN.

MO...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR CLARK-SCOTLAND.

&&

ERVIN
Hazardous weather outlook, Jun 26, 4:14 AM CDT, 15 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
414 AM CDT SUN JUN 26 2011

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-270915-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
414 AM CDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE MAINLY SOUTH OF A LINE FROM
FAIRFIELD TO MACOMB TODAY. SEVERE WEATHER IS NOT EXPECTED WITH
THESE THUNDERSTORMS.

TONIGHT...THUNDERSTORMS ARE LIKELY OVER MOST OF THE OUTLOOK AREA.
SOME OF THESE STORMS MAY SEVERE...ESPECIALLY WEST OF A LINE FROM
INDEPENDENCE TO KEWANEE WHERE THE STORM PREDICTION CENTER HAS A
SLIGHT RISK. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING
WIND...WITH LARGE HAIL POSSIBLE AS WELL.

THUNDERSTORMS OVERNIGHT WILL ALSO BE CAPABLE OF PRODUCING HEAVY
RAINFALL. THIS MAY RESULT IN FLASH FLOODING...ESPECIALLY IN AREAS
OF SOUTHEAST IOWA...NORTHEAST MISSOURI...AND WEST CENTRAL ILLINOIS
THAT HAVE BEEN SATURATED FROM HEAVY RAINFALL EVENTS OVER THE PAST
WEEK.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY FOR WEST
CENTRAL AND NORTHWEST ILLINOIS AND SOUTHEAST IOWA AND NORTHEAST
MISSOURI.  THUNDERSTORMS ARE EXPECTED TO DEVELOP OR INTENSIFY ALONG A
COLD FRONT MOVING THROUGH THE REGION LATE MONDAY MORNING AND MONDAY
AFTERNOON.  THE MAIN SEVERE WEATHER THREATS WILL BE DAMAGING WINDS
AND LARGE HAIL.

BY THE END OF THE WEEK HOT AND HUMID WEATHER IS EXPECTED TO SPREAD
OVER THE AREA.  AT THIS TIME FRIDAY LOOKS LIKE THE HOTTEST DAY WITH
HIGHS IN THE LOWER TO MIDDLE 90S AND HEAT INDICES NEAR OR ABOVE
100.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

SHEETS/DLF

In the hours before

Special weather statement, Jun 26, 6:29 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
629 PM CDT SUN JUN 26 2011

IAZ087-088-098-099-ILZ034-MOZ009-010-270030-
CLARK-HANCOCK-HENRY-JEFFERSON-LEE-SCOTLAND-VAN BUREN-
629 PM CDT SUN JUN 26 2011

...STRONG TO SEVERE STORMS MOVING INTO THE AREA...

AT 626 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE STRONG THUNDERSTORM 30 MILES WEST OF MILTON...OR 22 MILES
SOUTHWEST OF OTTUMWA...MOVING EAST AT 45 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  MILTON AROUND 705 PM CDT...
  CANTRIL AROUND 715 PM CDT...
  KEOSAUQUA AROUND 720 PM CDT...
  BENTONSPORT/VERNON AROUND 725 PM CDT...
  BONAPARTE AND 9 MILES NORTHWEST OF CROTON AROUND 730 PM CDT...

PENNY SIZE HAIL...WINDS GREATER THAN 45 MPH...HEAVY RAIN...
ARE EXPECTED WITH THIS STORM.

EXPECT PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS. THIS STORM
SET THE STAGE FOR FLASH FLOODING THIS EVENING.

LAT...LON 4060 9236 4061 9219 4102 9218 4071 9123
      4032 9135 4045 9236
TIME...MOT...LOC 2328Z 281DEG 38KT 4078 9268

ERVIN

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:01 PM CDTSevere Thunderstorm WarningDVNClark, Scotland59 min
Jun 26, 8:14 PM CDTFlash Flood WarningDVNClark, Scotland9 hr
Jun 26, 8:31 PM CDTSevere Thunderstorm WarningDVNClark59 min
Jun 26, 10:16 PM CDTRiver Flood WarningDVNClark3 days
Jun 26, 10:16 PM CDTRiver Flood WarningDVNClark4 days
Jun 27, 12:31 AM CDTRiver Flood WarningDVNClark68 hr
Jun 27, 1:02 AM CDTSevere Thunderstorm WarningDVNClark58 min
Jun 26, 9:37 PM CDTFlash Flood WarningDVNDes Moines, Lee9 hr
Jun 26, 10:16 PM CDTRiver Flood WarningDVNDes Moines, Henry, Lee36 hr
Jun 26, 10:16 PM CDTRiver Flood WarningDVNLee, Van Buren36 hr
Jun 26, 10:48 PM CDTSevere Thunderstorm WarningDVNBenton, Iowa, Johnson, Keokuk, Linn, Washington57 min
Jun 26, 11:35 PM CDTSevere Thunderstorm WarningDVNHenry, Jefferson, Van Buren, Washington55 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.